Skip to main content

Advil Ibuprofen Tablets Pain Reliever/Fever Reducer 200mg Coated Tablets

  • 10 ct Bottle

+1
Log In to Add to Cart
Description

Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3)The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.(1) Among OTC Pain Relievers(2) Based on a Survey of Doctors(3) Based on a Survey of ER Doctors

Why Buy?
  • Advil coated ibuprofen tablets temporarily relieve minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Advil coated ibuprofen tablets temporarily reduce fever as well.
  • Includes ten Advil coated ibuprofen tablets, temporary pain relief. Make pain a distant memory with Advil ibuprofen, the #1 selling pain reliever (among over the counter pain relievers), providing safe, effective pain relief for over 30 years.
  • Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.
  • So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, nothing's stronger or longer lasting. (1) The medicine in Advil is #1 doctor recommended for pain relief. (2)
  • When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice. (3)
Instruction
  1. Directions• do not take more than directed• the smallest effective dose should be used• adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist• if pain or fever does not respond to 1 tablet, 2 tablets may be used• do not exceed 6 tablets in 24 hours, unless directed by a doctor• children under 12 years: ask a doctor Other Information• read all warning and directions before use.• store at 20–25oC (68–77oF)• avoid excessive heat above 40oC (104oF)

UPC: 0305730151120

Active ingredient (in each tablet)...PurposeIbuprofen 200mg (NSAID)*...Pain Reliever/Fever Reducer *nonsteroidal anti-inflammatory drug. Inactive IngredientsAcetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098